Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Maximum principle on unbounded domains for sub-Laplacians: A potential theory approach


Authors: Andrea Bonfiglioli and Ermanno Lanconelli
Journal: Proc. Amer. Math. Soc. 130 (2002), 2295-2304
MSC (2000): Primary 35B50, 31C05, 35J70
Published electronically: March 8, 2002
MathSciNet review: 1896411
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The maximum principle on a wide class of unbounded domains is proved for solutions to the partial differential inequality $\Delta_{\mathbb{G} }u+c\,u\geq 0$, where $c\leq 0$ and $\Delta_{\mathbb{G} }$ is a real sub-Laplacian. A potential theory approach is followed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35B50, 31C05, 35J70

Retrieve articles in all journals with MSC (2000): 35B50, 31C05, 35J70


Additional Information

Andrea Bonfiglioli
Affiliation: Dipartimento di Matematica, Università degli Studi di Bologna, Piazza di Porta S. Donato, 5 - 40126 Bologna, Italia
Email: bonfigli@dm.unibo.it

Ermanno Lanconelli
Affiliation: Dipartimento di Matematica, Università degli Studi di Bologna, Piazza di Porta S. Donato, 5 - 40126 Bologna, Italia
Email: lanconel@dm.unibo.it

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06569-3
PII: S 0002-9939(02)06569-3
Received by editor(s): January 4, 2001
Published electronically: March 8, 2002
Additional Notes: Investigation supported by University of Bologna, funds for selected research topics.
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2002 American Mathematical Society